Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 4, Pages 551–555 (Mi mz4245)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Resonance correction to an adiabatically perturbed finite-zonal almost periodic solution of the Korteweg–de Vries equation

S. Yu. Dobrokhotov


Full text: PDF file (374 kB)

Bibliographic databases:
Received: 24.06.1988

Citation: S. Yu. Dobrokhotov, “Resonance correction to an adiabatically perturbed finite-zonal almost periodic solution of the Korteweg–de Vries equation”, Mat. Zametki, 44:4 (1988), 551–555

Citation in format AMSBIB
\Bibitem{Dob88}
\by S.~Yu.~Dobrokhotov
\paper Resonance correction to an adiabatically perturbed finite-zonal almost periodic solution of the Korteweg--de Vries equation
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 4
\pages 551--555
\mathnet{http://mi.mathnet.ru/mz4245}
\zmath{https://zbmath.org/?q=an:0667.35063}


Linking options:
  • http://mi.mathnet.ru/eng/mz4245
  • http://mi.mathnet.ru/eng/mz/v44/i4/p551

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Dubrovin, S. P. Novikov, “Hydrodynamics of weakly deformed soliton lattices. Differential geometry and Hamiltonian theory”, Russian Math. Surveys, 44:6 (1989), 35–124  mathnet  crossref  mathscinet  zmath  adsnasa
    2. O. M. Kiselev, “Asymptotics of solutions of higher-dimensional integrable equations and their perturbations”, Journal of Mathematical Sciences, 138:6 (2006), 6067–6230  mathnet  crossref  mathscinet  zmath  elib
    3. Andrei Ya. Maltsev, “Whitham's Method and Dubrovin–Novikov Bracket in Single-Phase and Multiphase Cases”, SIGMA, 8 (2012), 103, 54 pp.  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:178
    Full text:60
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021